# SDR 2008UALA01439

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W30033
- Condition: Worn
- Location: T/E Flap
- Part time: 51,719 hours, 9,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP I/B END, 12 FROM FRONT END, SKIN IS WORN.  REPAIR PER EN-27- 51-21-028--21 AND EVA-71266. THE REPAIR IS APPROVED BY BAC, 8 100-9. THE REPAIR IS 12 MONTH LIMITED REPAIR, AND A NEW  8100-9 MUST BE ISSUED TO COMPLY WITH 1 4 CFR 25.571 AND  26.43 (D). OK TO CF PER EVA 71266. AC OK FOR SERVICE.
